Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Plane flows with few stagnation points


Author: Anatole Beck
Journal: Bull. Amer. Math. Soc. 71 (1965), 886-890
DOI: https://doi.org/10.1090/S0002-9904-1965-11428-8
MathSciNet review: 0182959
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Anatole Beck, On invariant sets, Ann. of Math. 67 (1958), 99-103. MR 92106
  • 2. Anatole Beck, Plane flows with closed orbits, Trans. Amer. Math. Soc. 114 (1965), 539-551. MR 175105


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11428-8

American Mathematical Society